# SDR IPXA11M66813

- Difficulty date: May 13, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 69,807 hours, 13,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E BEADED DOUBLER CRACK AT STA XOS 737.     REPAIRED IAW SRM 57-40-02, REPAIR 9, FIG 203.
